# SDR CA050725013

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Punctured
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE FIRE WARNING ANNUNCIATED.  ENGINE THRUST WAS SELECTED TO IDLE, AN EMERGENCY DECLARED AND AN UNSCHEDULED LANDING PERFORMED AT POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A PUNCTURED ENGINE FUEL MANIFOLD, EVIDENCE OF AN ENGINE FIRE AND A RESULTANT HOLE IN THE NACELLE.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
